By Topic

Improved Upper Bounds on the Reliability Function of the Gaussian Channel

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yael Ben-Haim ; Tel Aviv Univ., Tel Aviv ; Simon Litsyn

A new lower bound on the distance distribution of spherical codes is derived. This yields two new upper bounds on the reliability function of the Gaussian channel. These bounds outperform previously known bounds, and imply a new range of rates for which the exact value of the reliability function is known.

Published in:

IEEE Transactions on Information Theory  (Volume:54 ,  Issue: 1 )